Alert archive / Michigan / Special Marine Warnings in 2021

Special Marine Warning 21, NWS Detroit, MI

July 6, 2021

NWS Detroit, MI issued this special marine warning at Jul 6, 2021, 7:07 PM EDT. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 7:07 PM EDT (23:07 UTC)
Expired
Jul 6, 2021, 7:45 PM EDT
In force
38 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Detroit radar (KDTX), 68 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:07 PM EDTTSTM WND GST 594 E Mount Clemens, MISELFRIDGE AIR NATIONAL GUARD BASE.
Jul 6, 7:25 PM EDTTSTM WND DMG1 Ene New Baltimore, MILARGE TREE LIMB DOWN OVER GARAGE AND TOOK DOWN POWER LINES.
Jul 6, 7:37 PM EDTTSTM WND DMG2 Nnw Algonac, MIEM REPORTS NUMEROUS TREES DOWN IN CLAY TOWNSHIP.
Jul 6, 7:43 PM EDTTSTM WND DMGMarine City, MIEM REPORTS NUMEROUS TREES DOWN IN MARINE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

835 
WHUS53 KDTX 062307
SMWDTX
LCZ422-460-062345-
/O.NEW.KDTX.MA.W.0021.210706T2307Z-210706T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Detroit/Pontiac MI
707 PM EDT Tue Jul 6 2021

The National Weather Service in Detroit/Pontiac has issued a

* Special Marine Warning for...

  St. Clair River...
  Lake St. Clair...

* Until 745 PM EDT.

* At 707 PM EDT, a strong thunderstorm was located over Mt Clemens
  Harbor Of Refuge, moving east at 20 knots.

  HAZARD...Wind gusts 34 knots or greater and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Mt Clemens Harbor Of Refuge, New Baltimore, Algonac, St Clair Flats
  Old Channel Light, Metro Beach Metropark Marina and St. Clair
  Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4272 8248 4267 8251 4262 8252 4255 8259
      4255 8264 4248 8273 4252 8289 4257 8288
      4259 8285 4266 8284 4272 8269 4270 8261
      4265 8259 4264 8256 4275 8252 4276 8248
TIME...MOT...LOC 2307Z 259DEG 21KT 4262 8275 

HAIL...<.75IN
WIND...>34KTS

$$

SC
2 follow-up statements
545 
FZUS73 KDTX 062320
MWSDTX

Marine Weather Statement
National Weather Service Detroit/Pontiac MI
720 PM EDT Tue Jul 6 2021

LCZ422-460-062345-
/O.CON.KDTX.MA.W.0021.000000T0000Z-210706T2345Z/
720 PM EDT Tue Jul 6 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 745 PM EDT...

For the following areas...

  St. Clair River...
  Lake St. Clair...

At 720 PM EDT, a strong thunderstorm was located over Mt Clemens
Harbor Of Refuge, moving east at 10 knots.

HAZARD...Wind gusts to 40 knots and small hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Mt Clemens Harbor Of Refuge, New Baltimore, Algonac, St Clair Flats
Old Channel Light, Metro Beach Metropark Marina and St. Clair Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4272 8248 4267 8251 4262 8252 4255 8259
      4255 8264 4248 8273 4252 8289 4257 8288
      4259 8285 4266 8284 4272 8269 4270 8261
      4265 8259 4264 8256 4275 8252 4276 8248
TIME...MOT...LOC 2320Z 263DEG 12KT 4262 8272 

HAIL...<.75IN
WIND...40KTS

$$

SC
715 
FZUS73 KDTX 062337
MWSDTX

Marine Weather Statement
National Weather Service Detroit/Pontiac MI
737 PM EDT Tue Jul 6 2021

LCZ422-460-062346-
/O.EXP.KDTX.MA.W.0021.000000T0000Z-210706T2345Z/
737 PM EDT Tue Jul 6 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 745 PM EDT...

The affected areas were... 

  St. Clair River...
  Lake St. Clair...

The strongest thunderstorms have moved out of the area and no longer 
poses a significant threat to boaters. Lingering heavy rain and 
lightning will however remain a threat through 8 PM. 

LAT...LON 4272 8248 4267 8251 4262 8252 4255 8259
      4255 8264 4248 8273 4252 8289 4257 8288
      4259 8285 4266 8284 4272 8269 4270 8261
      4265 8259 4264 8256 4275 8252 4276 8248
TIME...MOT...LOC 2336Z 259DEG 21KT 4262 8269 

$$

SC

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this special marine warning went out at Jul 6, 2:56 PM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jul 6, 2:56 PM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
256 PM EDT Tue Jul 6 2021

.DISCUSSION...

Strong afternoon heating will eventually allow for a few showers or
thunderstorms to break through mid level capping. Best low level
convergence so far extends along I-94 then back northwest towards
Lansing or so per visible satellite imagery. Would expect this area
to see isolated convection going forward with a very gradual
expansion into the I-696/M-59 corridor as this zone of best
convergence arcs northeast into early this evening. This activity
will be very pulsey in nature as little to no upper level upper will
exist initially.

A better chance of convection will arrive by mid/late evening over
the northern forecast area as an area of warm air advection in
advance of next approaching shortwave disturbance provides broader
support/lift to support convection. By that time, low level
convergence will also be enhanced as marine layer from Lake Huron
releases south/southwest across the area. At this time, any severe
weather associated with this period of convection will be isolated
although 25-30 knots of speed shear in unidirectional west-southwest
flow may assist in the organization of a few clusters which may
enhance the risk of gusty winds.

Convection will then persist into parts of the overnight, especially
over northern areas, as this weak disturbance crosses the area. In
its wake, showers/thunderstorms will end and the surface front
draped to our north will settle south into the forecast area late
tonight into Wednesday with a stronger shortwave encroaching on the
area and leading to better overall support for showers/thunderstorms
on Wednesday/Wednesday night with the low level front and associated
convergence acting as a point of convective initiation.

The severe weather potential still looks somewhat spotty in this
time frame with enough instability along/south of the front from M-
59 south to support a few strong/severe storms given deep shear near
30 knots as mid level WSW flow increases to 30-35 knots. Locally
heavy rainfall will be a possible issue as PWAT values skirt with
2.00" where moisture pooling is most persistent along and south of
the frontal boundary.

Convective chances remain relatively high into Thursday as main
upper trough axis driving this shortwave energy progresses through
the area. Model inconsistencies arise at this point in the forecast
as to how far north the surface front will lift back through the
region before this trough axis passes. This will impact the overall
convective coverage and also degree of available instability to fuel
a few more strong storms. Confidence in the details by this point of
the forecast remain relatively high.

Surface ridging will settle through the central Great Lakes by late
week in the wake of the Thursday upper system with temperatures in
the 70s to around 80 from Thursday into Sunday as the hot/humid air
mass in place since last weekend is pushed back south/southwest of
the region. Rain chances will return this weekend as the next batch
of Pacific shortwave energy rides along the southern periphery of
this ridging. That said, there is a great deal of uncertainty as to
how far south the ridge will set up with 12z model data suggesting
much of this next round of showers/storms will be suppressed to the
south as the ridge builds well south through the area.

&&

.MARINE...

Northerly winds this afternoon will continue in the 15-20 kt range
as the region remains between low pressure moving eastward and high
pressure to the north.  Northeasterly flow to then advect a cooler
air mass over the marine waters Wednesday and Thursday, accompanied
by a strengthening wind field aloft as low pressure approaches from
the east, which will allow for stronger gust potential in excess of
20 kts. Onshore wave action in the wake of northeasterly flow will
allow building wave heights as well, in which a combination of these
wind and wave conditions may be hazardous to small crafts. This
advancing low will also contribute to increasing shower/thunderstorm
chances in the Wednesday-Thursday timeframe across the central Great
Lakes before departing late week.

&&

.HYDROLOGY...

Widely scattered showers and thunderstorms will bring locally heavy
rainfall to some locations this afternoon and evening. While most
areas will receive little to no rainfall, isolated spots may receive
a half inch of rain of more from storms. An upper level disturbance
will bring a greater coverage of showers and thunderstorms from
Wednesday into Thursday. Heavy rainfall will accompany some of this
activity as well with one quarter to one half of an inch of rainfall
expected on average with locally higher amounts of an inch or more
quite possible with some of the thunderstorm activity. At this time,
any flooding appears as if it will remain minor and consist mainly
of ponding of water on area roadways and poorly drained areas.

&&

.PREV DISCUSSION...
Issued at 202 PM EDT Tue Jul 6 2021

AVIATION...

Daytime heating has yielded a mainly FEW-SCT VFR cumulus field with
heights at 2500-5000 feet. General west winds will continue through
this afternoon at around 10 knots with occasional gusts up to around
15 knots. There remains a chance for showers and thunderstorms
today, though uncertainty still remains with how activity will
unfold from PTK and to the south. Will maintain a TSRA tempo group
just for DET for activity along a potential lake breeze. Amendments
may be needed for DTW/YIP if activity can reach further inland. More
confidence in eventual arrival of showers and possibly some
thunderstorms this evening for MBS/FNT associated with a frontal
boundary currently to the north. A drop to MVFR ceilings will
accompany this activity across MBS and possibly FNT.

For DTW...Diurnal cumulus have come in with heights below 5,000
feet, but coverage should remain mostly few to scattered for the
remainder of the afternoon. Have left out TEMPO thunderstorms with
this forecast given the uncertainty for development over DTW. An
amendment may be necessary in the more favorable time frame of 21-
01Z if thunderstorms look more likely. Greater chance for
thunderstorms will be Wednesday by early afternoon.

DTW THRESHOLD PROBABILITIES...

* Low for cigs aob 5000 feet.

* Low for thunderstorms late this afternoon.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...DG
MARINE.......SS
HYDROLOGY....DG
AVIATION.....AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 6, 3:12 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
312 PM EDT Tue Jul 6 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-070900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
312 PM EDT Tue Jul 6 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

There will be a chance of thunderstorms from late afternoon through
tonight. While severe weather is not expected, a few stronger storms
may produce wind gusts to 50 mph as well as very heavy downpours.
Storm movement will be from west to east at 25 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are expected from Wednesday into Wednesday night with
small chance of severe weather from roughly the M-59 corridor south.
Damaging wind gusts to 60 mph may occur with a few of the storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
312 PM EDT Tue Jul 6 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

There will be a chance of thunderstorms from late afternoon through
tonight. While severe weather is not expected, a few stronger storms
may produce wind gusts to 40 knots as well as very heavy downpours.
Storm movement will be from west to east at 20 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are expected from Wednesday into Wednesday night with
small chance of severe weather from Lake St Clair south to western
Lake Erie.. Damaging wind gusts to 50 knots may occur with a few of
the storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

DG

In the hours before

Special weather statement, Jul 6, 5:29 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
529 PM EDT Tue Jul 6 2021

MIZ068-062200-
Livingston-
529 PM EDT Tue Jul 6 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LIVINGSTON
COUNTY...

At 528 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southeast of Morrice to near
Hartland to near South Lyon. Movement was east at 5 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Hartland, Howell, Brighton, Fowlerville, Hamburg, South Lyon,
Cohoctah, Oak Grove, Whitmore Lake, Island Lake State Recreation
Area, Conway Township and Deerfield Township.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4278 8389 4266 8372 4257 8367 4243 8366
      4243 8380 4260 8390 4270 8415 4277 8416
TIME...MOT...LOC 2128Z 250DEG 5KT 4276 8413 4262 8381 4242 8368

SC
Special weather statement, Jul 6, 5:48 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
548 PM EDT Tue Jul 6 2021

MIZ068-069-062215-
Livingston MI-Oakland MI-
548 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OAKLAND AND
NORTHEASTERN LIVINGSTON COUNTIES UNTIL 615 PM EDT...

At 547 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to Hartland to near Milford.
Movement was east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hartland, Milford and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4273 8379 4271 8359 4256 8350 4258 8370
      4264 8390 4273 8407
TIME...MOT...LOC 2147Z 276DEG 12KT 4270 8399 4266 8373 4260 8366

SC
Special weather statement, Jul 6, 6:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
613 PM EDT Tue Jul 6 2021

MIZ068-069-062245-
Livingston MI-Oakland MI-
613 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OAKLAND AND
NORTHEASTERN LIVINGSTON COUNTIES UNTIL 645 PM EDT...

At 613 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hartland, moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Milford around 630 PM EDT.

Other locations impacted by this storm include Commerce, Rose Center,
Davisburg and White Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4278 8373 4278 8369 4280 8368 4281 8347
      4258 8346 4262 8376
TIME...MOT...LOC 2213Z 275DEG 11KT 4271 8365

SC
Special weather statement, Jul 6, 6:40 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
640 PM EDT Tue Jul 6 2021

MIZ069-070-062315-
Macomb-Oakland-
640 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OAKLAND AND
SOUTHWESTERN MACOMB COUNTIES...

At 639 PM EDT, a strong thunderstorm was located near Sterling
Heights, or near Troy, moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Warren around 645 PM EDT.
  Sterling Heights around 650 PM EDT.

Other locations impacted by this storm include Bloomfield Hills,
Rochester Hills, Bloomfield Township, Shelby Township, Clawson,
Utica, Madison Heights and Auburn Hills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4257 8329 4270 8322 4266 8295 4249 8304
TIME...MOT...LOC 2239Z 282DEG 18KT 4260 8309

SC
Special weather statement, Jul 6, 6:41 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
641 PM EDT Tue Jul 6 2021

MIZ061-062315-
Genesee-
641 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GENESEE COUNTY...

At 641 PM EDT, a strong thunderstorm was located near Lake Fenton, or
near Grand Blanc, moving northeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Grand Blanc around 700 PM EDT.
  Flint around 715 PM EDT.

Other locations impacted by this storm include Rankin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4301 8380 4293 8361 4287 8366 4287 8369
      4284 8369 4280 8372 4291 8393
TIME...MOT...LOC 2241Z 216DEG 12KT 4292 8374

SC
Special weather statement, Jul 6, 6:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
657 PM EDT Tue Jul 6 2021

MIZ069-070-062330-
Macomb MI-Oakland MI-
657 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OAKLAND AND NORTHERN
MACOMB COUNTIES UNTIL 730 PM EDT...

At 657 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Oxford to near Rochester
to near Mount Clemens. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Troy, Mount Clemens, Romeo, Sterling Heights, Rochester, Macomb
Township, Rochester Hills, Utica, Lake Orion, Washington, Shelby
Township, Ray Center, Stoney Creek Metro Park, Chesterfield Township
and Clinton Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4284 8300 4266 8276 4258 8288 4256 8306
      4279 8327
TIME...MOT...LOC 2257Z 241DEG 18KT 4275 8318 4267 8309 4261 8295

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:03 AM EDTSpecial Weather StatementDTXSaginaw27 min
Jul 6, 5:04 PM EDTSpecial Weather StatementDTXSaginaw56 min
Jul 6, 5:15 PM EDTSpecial Weather StatementDTXWayne30 min
Jul 6, 5:29 PM EDTSpecial Weather StatementDTXLivingston31 min
Jul 6, 5:48 PM EDTSpecial Weather StatementDTXLivingston27 min
Jul 6, 6:13 PM EDTSpecial Weather StatementDTXOakland32 min
Jul 6, 6:40 PM EDTSpecial Weather StatementDTXMacomb35 min
Jul 6, 6:41 PM EDTSpecial Weather StatementDTXGenesee34 min
Jul 6, 6:57 PM EDTSpecial Weather StatementDTXMacomb33 min
Jul 6, 7:10 PM EDTSpecial Weather StatementDTXMacomb35 min

Nearby

Special Marine Warnings in Michigan, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.